Posted by grammy on September 30, 2005, at 1:31:23
In reply to Re: Do Cymbalta Side Effects increase with dose? » grammy, posted by verne on September 29, 2005, at 0:18:58
Verne, I looked in the phonebook and I can't find Dr. Armstrong listed. Don't you hate it when you find a good doctor and you lose him/her?
I am glad I don't live where you do - they sound like they're stuck in the dark ages about medication. I doubt that meditation and health food would've solved my problem.
I can see why you might not want to get back on benzos. Have you tried Trazadone (you may have already told me). The p-doc gave them to me to sleep. He also gave me Tranxene but I think it's a benzo, isn't it?
I hope the Cymbalta works for you, Verne - I hope you will give it at least 6-8 weeks. All of my side effects are gone now, and I am not depressed even though my family is having serious problems right now. Carole